# SDR YV3R201912100219

- Difficulty date: November 22, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WC
- Make and model: Robsin R44
- Aircraft serial: 2566
- Aircraft time: 198 hours
- Engine: Lyc O540F1B5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Part number: C6048
- Part serial: H1511086
- Condition: Erratic
- Location: Cat
- Part time: 198 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CARBURETOR AIR TEMPERATURE GAUGE (CAT) P/N: C604-8 NEEDLE IS ERRATIC.
